# SDR FDEA200911234131

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10353
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME AT STA 1460, RBL 24 CORRODED. CORRODED FRAME AT STA 1460 REPAIRED IAW EA F-5310-133447 (MAIN FRAME - LWR FAILSAFE CHORD CORROSION REPAIR).  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
